Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Problem of ingrown hairs in pubic area after waxing, a pus with an unpleasant odor. Antibiotics needed?

Hi, I have had a problem with ingrown hairs in my pubic area after waxing. I stopped waxing about a year ago and still have problems. Just now I had one that popped when I went to the bathroom. I was cleaning the area of the puss and the puss had an unpleasant odor . I m thinking perhaps it was infected. Would I need an antibiotic to treat it or would OTC antibiotic ointment and keeping it clean and dry work? Why would I still have problems with ingrown hairs even though I don t shave or wax that area anymore?
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response

Ingrown hair occurs in area where hair is hard and basically the hard hair penetrate the skin, instead of growing outisde.At times it can get infected too.

Best option is to go for Laser Hair reduction.Usually it gives very good results.
As of now apply mupibact cream and meet your dermatologist who will acess if you need oral antibiotics.

Take Care
Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor